Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 137, NWS Lincoln, IL

September 10, 2015Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 10, 2015, 5:24 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2015, 5:24 PM CDT (22:24 UTC)
Expired
Sep 10, 2015, 6:00 PM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
50.0 mph

Counties Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WUUS53 KILX 102224
SVRILX
ILC129-167-102300-
/O.NEW.KILX.SV.W.0137.150910T2224Z-150910T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT THU SEP 10 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
  SOUTH CENTRAL MENARD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 600 PM CDT

* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLEASANT
  PLAINS...OR 12 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTHEAST AT
  45 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...LAW ENFORCEMENT. AT 523 PM...GOLFBALL SIZE HAIL WAS 
           REPORTED 1 MILE EAST OF TALLULA...IN MENARD COUNTY. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD AROUND 540 PM CDT.
  CHATHAM AND ROCHESTER AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SOUTHERN
VIEW...LELAND GROVE...CLEAR LAKE...JEROME...SALISBURY...GRANDVIEW...
CAPITAL AIRPORT AND FARMINGDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 85 AND 100.
 INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3990 8991 3998 8980 3976 8945 3963 8964
TIME...MOT...LOC 2223Z 317DEG 38KT 3989 8983 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
 
$$
GEELHART
4 follow-up statements
870 
WWUS53 KILX 102236
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT THU SEP 10 2015

ILC129-102246-
/O.CAN.KILX.SV.W.0137.000000T0000Z-150910T2300Z/
MENARD-
536 PM CDT THU SEP 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MENARD COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3983 8984 3989 8972 3976 8945 3963 8964
TIME...MOT...LOC 2236Z 315DEG 36KT 3986 8967 3980 8981 

$$

ILC167-102300-
/O.CON.KILX.SV.W.0137.000000T0000Z-150910T2300Z/
SANGAMON-
536 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL SANGAMON COUNTY...

AT 536 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHERMAN TO 7 MILES SOUTHEAST OF PLEASANT
PLAINS...MOVING SOUTHEAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHATHAM...ROCHESTER...JEROME...SOUTHERN VIEW...LELAND
GROVE...GRANDVIEW...CLEAR LAKE...CAPITAL AIRPORT AND FARMINGDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 85 AND 99.
 INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LINCOLN.

&&

LAT...LON 3983 8984 3989 8972 3976 8945 3963 8964
TIME...MOT...LOC 2236Z 315DEG 36KT 3986 8967 3980 8981 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
 
$$

GEELHART
271 
WWUS53 KILX 102243
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
543 PM CDT THU SEP 10 2015

ILC167-102300-
/O.CON.KILX.SV.W.0137.000000T0000Z-150910T2300Z/
SANGAMON-
543 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL SANGAMON COUNTY...

AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM NEAR CAPITAL AIRPORT TO 7 MILES NORTHEAST OF NEW 
BERLIN... MOVING SOUTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 538 PM...GOLFBALL SIZE HAIL
         WAS REPORTED NEAR PLEASANT PLAINS.  

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE  
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHATHAM...ROCHESTER...JEROME...SOUTHERN VIEW...LELAND
GROVE...GRANDVIEW...CLEAR LAKE...CAPITAL AIRPORT AND FARMINGDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 85 AND 99.
 INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LINCOLN.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3983 8984 3989 8972 3976 8945 3963 8964
TIME...MOT...LOC 2241Z 317DEG 38KT 3984 8964 3978 8978 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
 
$$

GEELHART
223 
WWUS53 KILX 102252
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT THU SEP 10 2015

ILC167-102300-
/O.CON.KILX.SV.W.0137.000000T0000Z-150910T2300Z/
SANGAMON-
552 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL SANGAMON COUNTY...

AT 552 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROCHESTER TO 4 MILES NORTHWEST OF CHATHAM...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHATHAM...ROCHESTER...JEROME AND SOUTHERN VIEW. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 85 AND 96.
 INTERSTATE 72 BETWEEN MILE MARKERS 93 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
OFFICE IN LINCOLN.

&&

LAT...LON 3975 8976 3980 8954 3976 8945 3963 8964
TIME...MOT...LOC 2252Z 330DEG 22KT 3977 8956 3973 8973 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
 
$$

GEELHART
394 
WWUS53 KILX 102259
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
559 PM CDT THU SEP 10 2015

ILC167-102309-
/O.EXP.KILX.SV.W.0137.000000T0000Z-150910T2300Z/
SANGAMON-
559 PM CDT THU SEP 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANGAMON COUNTY WILL
EXPIRE AT 600 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 3975 8976 3980 8954 3976 8945 3963 8964
TIME...MOT...LOC 2257Z 317DEG 38KT 3977 8956 3973 8973 

$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:45 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 10, 2:45 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT THU SEP 10 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 245 PM CDT THU SEP 10 2015

19z/2pm surface analysis shows a cold front extending from Lake
Superior southwestward into eastern Iowa.  A cluster of
thunderstorms that developed in advance of the front this morning
continues to track E/SE across Livingston County...while additional
storms are beginning to develop along its trailing outflow boundary
from Bloomington-Normal northwestward to near Burlington, Iowa.
LAPS mesoanalysis shows a narrow axis of SBCAPEs from 1500 to
2000J/kg along/ahead of the outflow, which will likely result in a
few vigorous updrafts and the potential for hail with some of the
storms over the next few hours.  Once the sun sets and daytime
instability wanes, any risk for hail/gusty winds will diminish.
Will highlight the I-74 corridor with the highest PoPs early this
evening as the outflow boundary becomes active.  After that, think
additional scattered thunderstorms will develop along the actual
cold front and track E/SE into the area from late evening into the
overnight hours.  Based on timing of front, have kept locations
south of the I-70 corridor dry until after midnight.  Elsewhere have
carried high chance PoPs.

&&

.LONG TERM...(Friday THROUGH Thursday)
ISSUED AT 245 PM CDT THU SEP 10 2015

Cold front is progged to pass through central Illinois tonight and
will be pushing into Indiana by Friday morning.  Despite
FROPA...models continue to show lingering showers across much of the
area east of the Illinois River through the morning hours.  With
boundary moving even further away, most of the rain will come to an
end by afternoon.  Have therefore ended PoPs across the western half
of the CWA after 18z.  Will need to keep an eye on a deep upper low
digging southward late in the day...as NAM continues to suggest
scattered showers developing in association with this feature across
north-central Illinois by mid to late afternoon.  As a result...have
kept low chance PoPs in the forecast along/northeast of a
Bloomington to Danville line through the entire day.

Much cooler conditions will be the rule this weekend, as 1024mb
surface high builds southward out of Canada.  GFS shows 850mb temps
dropping into the 3 to 5C range on Saturday, supporting high
temperatures only in the middle to upper 60s.  In addition, as upper
low digs southward into the Ohio River Valley, a few light showers
will be possible across east-central Illinois.  Have included slight
chance PoPs east of I-57 accordingly.  Surface ridge axis will be
overhead by 12z Sunday, resulting in the coolest night of the
forecast period.  Clear skies/light winds will allow dry airmass to
cool into the middle 40s in most areas by early Sunday morning.

After that, upper low will retreat into eastern Canada and heights
will rise substantially across the Midwest early next week.  The end
result will be a steady warming trend, with highs returning to the
middle 80s by Tuesday and Wednesday.  GFS/ECMWF are both in fairly
good agreement that the next cold front will begin to approach by
Thursday.  As a result, have included chance PoPs across the western
CWA Wednesday night, then everywhere on Thursday.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z Friday Afternoon)
ISSUED AT 1240 PM CDT THU SEP 10 2015

Outflow boundary from convection in northern Illinois is
approaching KPIA/KBMI from the north. While the ongoing convection
is expected to remain north of these TAF sites, high-res models
develop scattered convection along this boundary as it drops into
central Illinois. Already starting to see some development along
the IL/IA border west of KGBG ahead of the boundary. Have made
some adjustments to the timing of the VCTS, speeding it up by a
couple hours in most cases. The main cold front remains further
northwest and will likely start affecting central Illinois toward
06Z. After tailing off for a time, some increase in showers is
possible late tonight, but currently think the overnight thunder
potential will remain further south. Northerly winds may become
gusty toward the end of the forecast period, with cold air
advection taking place.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Geelhart
Hazardous weather outlook, Sep 10, 3:12 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT THU SEP 10 2015

ILZ027>031-036>038-040>043-047>051-111100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
312 PM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING...AS A
COLD FRONT MOVES INTO THE AREA FROM THE NORTHWEST. WHILE
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE
STORMS WILL BE CAPABLE OF PRODUCING HAIL OR GUSTY WINDS...MAINLY
LATE THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH SUNSET.

ILZ044>046-052>057-061-111100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
312 PM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE...AS A COLD FRONT MOVES
INTO THE AREA FROM THE NORTHWEST. WHILE WIDESPREAD SEVERE WEATHER
IS NOT ANTICIPATED...A FEW OF THE STORMS MAY PRODUCE HAIL OR GUSTY
WINDS. THIS WOULD BE MOST LIKELY WEST OF I-57.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANY LINGERING THUNDERSTORMS SHOULD DIMINISH FRIDAY MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
312 PM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT...AS A
COLD FRONT MOVES INTO THE AREA FROM THE NORTHWEST. AT THIS
TIME...ANY THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Special weather statement, Sep 10, 3:22 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT THU SEP 10 2015

ILZ036-102100-
FULTON-
322 PM CDT THU SEP 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FULTON COUNTY UNTIL
400 PM CDT...

AT 321 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER LITTLE SWAN LAKE...OR 14 MILES NORTHEAST OF
MACOMB...MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CUBA...AVON...LONDON MILLS...BERNADOTTE...SMITHFIELD...MARIETTA...
ELLISVILLE AND FIATT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4071 9044 4071 9026 4054 9015 4035 9036
      4042 9045
TIME...MOT...LOC 2021Z 318DEG 31KT 4066 9056

GEELHART
Local storm report, Sep 10, 3:45 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
345 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
09/10/2015                   MARSHALL           IL   EMERGENCY MNGR

            6 INCH DIAMETER BRANCH BLOWN DOWN. TIN BLOWN OFF A ROOF.

&&

GEELHART
Local storm report, Sep 10, 3:49 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HEAVY RAIN       BLOOMINGTON AIRPORT     40.48N 88.92W
09/10/2015  M1.18 INCH       MCLEAN             IL   AWOS

            40-MINUTE TOTAL FROM CENTRAL ILLINOIS REGIONAL AIRPORT

&&

GEELHART
Local storm report, Sep 10, 5:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
523 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             1 E TALLULA             39.95N 89.92W
09/10/2015  E1.75 INCH       MENARD             IL   LAW ENFORCEMENT

&&

DRH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 3:45 AM CDTDense Fog AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more4 hr
Sep 10, 3:22 PM CDTSpecial Weather StatementILXFulton38 min
Sep 10, 4:04 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell26 min
Sep 10, 4:28 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Schuyler32 min
Sep 10, 4:56 PM CDTTornado Warning Tornado observedILXCass, Mason, Menard34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.